# SDR SWIA202157099

- Difficulty date: January 18, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Te Flap Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP PANEL 584AB, LEADING EDGE CHAFFED.   (C-CHECK) RO 3/25/2021     ORIGINAL MATERIAL THICKNESS OF PANEL 584AB IS .090"" REF CRJ 700 SRM 57-52-01-001-001-A01 MATERIAL REMAINING IS .055"" MATERIAL LOSS OF .035. OUT OF LIMITS REF CRJ 700 SRM 57-52-01-101-001-A01 TOOL TUC8563 DUE 31-DEC-21 / . ORDERED AND RECIEVED NEW LH INBOARD FLAP PANEL 584AB /  P/N CC670-14051-1.
